# SDR VNAA2019080711101

- Difficulty date: August 7, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 36,077 hours, 35,986 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Unit
- Part number: 1267588
- Part serial: 3401
- Condition: Failed
- Location: Thrust Reverser
- Part time: 33,709 hours, 33,736 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT REV AMBER ON N1 OF RH ENGINE CAME ON SEVERAL TIMES AND THEN R REV UNLOCK CAUTION ILLUMINATED AND WENT AWAY. SECOND TIME IT ILLUMINATED, DECLARED EMERGENCY AND LANDED. MX REPLACED RH THRUST REVERSER POWER DRIVE UNIT. OPS CHECK GOOD.
